MAUDE Adverse Event Report: ZIMMER DENTAL TSV TITANIUM ASC SCREW; ABUTMENT SCREW

ZIMMER DENTAL TSV TITANIUM ASC SCREW; ABUTMENT SCREW
Model Number MHLASC
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Patient identifier: unknown / not provided.Age and date of birth: unknown / not provided.Patient sex: unknown / not provided.Weight: unknown / not provided.Date of event: unknown / not provided.Initial reporter name and address: last unknown / not provided.
 
Event or Problem Description
It was reported that the abutment screw loosened.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The reported device was not returned for investigation.Since products have not been returned, visual and functional inspection could not be performed.No pre-existing conditions were noted on the product experience report (per).The device had been placed on a tooth location #unk for an unknown duration of time.X-ray or picture was not provided.A device history record (dhr)review was performed and no related deviations or nonconformances were noted.Also, a complaint history search was performed using our complaint handling system and there were no additional related complaints for this product lot.Complainant reported that the abutment screw became loosened.The reported complaint could not be verified.A definitive root cause for this complaint could not be determined.

Brand Name
TSV TITANIUM ASC SCREW
Common Device Name
ABUTMENT SCREW
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12383539
Report Number0002023141-2021-02344
Device Sequence Number3602435
Product Code NHA
UDI-Device Identifier00844868044789
UDI-Public(01)00844868044789(17)250428(10)2020040228
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K192522
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/28/2025
Device Model NumberMHLASC
Device Catalogue NumberMHLASC
Device Lot Number2020040228
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2021
Supplement Date Received by Manufacturer01/31/2022
Initial Report FDA Received Date08/30/2021
Supplement Report FDA Received Date01/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown